Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Got a concussion, dizziness, migraines, temple twitching, limb numbness. Taken maxalt. Suggest?

I got a concussion from an auto-accident in August of 2011 and got another one in September of 2012. I got PCS from both but from the second concussion the PCS seems to be a lot worse. Should I be worried or will it go away with time? I am 22 year old female overall pretty healthy. I have severe migraines that are accompanied with profuse sweating, burning in my nose, sensitive to light and sound and I am extremely nauseous. I feel like I am extremely dizzy as well. The migraines aren t in a generalized location either and will last for days. My left eye muscle and that side of my head mainly above the left temple twitches uncontrollably. I also have numbness down all of my limbs into my feet and hands. The numbness will last from 1 min to no more than 2 mins and will be on the tops and heels of my feet and in my calf muscles. It radiates down my arms more of the numbness is in the left arm. I didn t have the muscle twitching, burning in my nose, the profuse sweating or the numbness with the first concussion. I have tried many preventative medications and still on some but no improvement. I have tried Relpax, Maxalt, propranolol , Amitriptyline , Topamax , a combination of nausea medications which took some of the ease off, clonazepam and narcotics.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are mild ones and are likely to go away on their own with time. For the headaches, it is recommended to start with mild pain killers for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor